Im taking lamictal xr for seizures I been taking it for about 7 weeks now. im on 200 mg once a day and im having hand tremors, bad night sweats,headaches, blured vision, and my palms sweat and they have never done that before.do u think it could be because of the meds or could it be the tumor
5 Dec 2011
Those symptoms are definitely side effect of Lamictal. If they are really bothersome I would suggest that you see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I get a headache for about 1 hr after my daily injection of Lantis. Also I wake several times a night sweating, blurred vision, and spend half hr to ...
1 answer • 22 Feb 2011
Have taken for 5 days. Experiencing sweats, nervousness, trembling, dizziness, blurred vision & others. Dr said it would take 2 weeks to start ...
3 answers • 23 Jul 2012
I started Lamictal about 8 weeks ago and have gained 16 lbs. also my headaches have increased. I was put on it for seizures and headaches and I asked ...
10 answers • 4 Aug 2012
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Recent med changes. Higher dose of Lamictal. Trazadone and added prazosin. Sorry if I misspelled these. I know some of it may be hormones. But since ...
3 answers • 11 Jul 2013
One side effect from lamectal is nigh sweats. Even though I had nigh sweets before using it due to unbalanced hormones, I suffer even more severely ...
1 answer • 24 Mar 2014